# SDR REXA2022061001152

- Difficulty date: May 26, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Part number: CC6703413419
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF NLG BULKHEAD IS CORRODED AT F.S. 235.00 BETWEEN STGR 26L AND 26R.	REPAIRED BULKHEAD FRAME AT F.S. 235.00 IAW MHIRJ REO 670-53-11-1800 REV -- DATED 5/23/22.
